ホーム    このサイトについて    論文の投稿について        English    図書館    茨城大学    問合せ

検索対象:リポジトリ全体

(収録種別:雑誌論文)の該当件数は213件です。
51-60件目
 

 1 2 3 4 5 6 7 8 9 10 11 12 13 14 15  

51 Semistar operations on conductive domains / OKABE, Akira -- Faculty of Science, Ibaraki University2003Mathematical Journal of Ibaraki University Vol.35 p.11-19 雑誌掲載論文
52 Torsion-free abelian semigroup rings XI / MATSUDA, Ryuki -- Faculty of Science, Ibaraki University2003Mathematical Journal of Ibaraki University Vol.35 p.21-28 雑誌掲載論文
53 On the unicity of immediate maximal extensions of valued fields / MARIAN VÂJÂITU,ALEXANDRU ZAHARESCU -- Faculty of Science, Ibaraki University2003Mathematical Journal of Ibaraki University Vol.35 p.29-33 雑誌掲載論文
54 Caloric morphisms with respect to radial metrics on \mathbb{R}n\bachslash{0} / SHIMOMURA, Katsunori -- Faculty of Science, Ibaraki University2003Mathematical Journal of Ibaraki University Vol.35 p.35-53 雑誌掲載論文
55 Neighborhood conditions for the existence of (g, f)-factors / MATSUDA, Haruhide -- Faculty of Science, Ibaraki University2004Mathematical Journal of Ibaraki University Vol.36 p.1-4 雑誌掲載論文
56 On generalized Dedekind domains / OKABE, Akira -- Faculty of Science, Ibaraki University2004Mathematical Journal of Ibaraki University Vol.36 p.5-23 雑誌掲載論文
57 On the fine spectrum of the Cesa`ro operator in c0 / ALI M. AKHMEDOV,FEYZI BASAR -- Faculty of Science, Ibaraki University2004Mathematical Journal of Ibaraki University Vol.36 p.25-32 雑誌掲載論文
58 r-PVRs, r-APVRs and semistar operations / MATSUDA, Ryuki -- Faculty of Science, Ibaraki University2004Mathematical Journal of Ibaraki University Vol.36 p.33-43 雑誌掲載論文
59 On amply strong semistar domains / OKABE, Akira -- Faculty of Science, Ibaraki University2004Mathematical Journal of Ibaraki University Vol.36 p.45-55 雑誌掲載論文
60 Structures of flat piecewise Riemannian 2-polyhedra / OHTSUKA, Fumiko -- Faculty of Science, Ibaraki University2004Mathematical Journal of Ibaraki University Vol.36 p.57-64 雑誌掲載論文

 1 2 3 4 5 6 7 8 9 10 11 12 13 14 15